MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE 42MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, equinoxe shoulder study, that a 69 yo caucasian female, height 70 in., weight 177 lbs., bmi 25, who was initially implanted on the left side on (b)(6) 2021 for a preoperative diagnosis of osteoarthritis reported they felt popping while they slept.There were no symptoms noted on x-ray.Scapular spine fracture, (type 2).Date of onset (b)(6) 2021.No medication, revision, or other actions taken.The case report form indicates this event is possibly related to devices and definitely related to procedure.Outcome reported resolved on (b)(6) 2021.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the scapular spine fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and possibly related to surgical procedure.
 
Additional Manufacturer Narrative
Concomitants: 300-01-13 equinoxe, humeral stem primary, press fit 13mm; 320-42-00 equinoxe reverse 42mm humeral liner +0; 320-10-00 equinoxe reverse tray adapter plate tray +0; 320-15-01 eq rev glenoid plate.Device remains implanted.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the scapular spine fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and possibly related to surgical procedure.

Brand Name
GLENOSPHERE 42MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15260482
Report Number1038671-2022-00948
Device Sequence Number17589348
Product Code KWT
UDI-Device Identifier10885862563712
UDI-Public10885862563712
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOSPHERE 42MM
Device Catalogue Number320-06-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight80 KG
Patient RaceWhite